# SDR ASAA2022092340081

- Difficulty date: September 23, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 53,926 hours, 16,143 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11500021
- Condition: Faulty
- Location: Left Ecs Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START "L" PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. REMOVED AND REPLACED L/H RAM AIR CONTROLLER TEMP SENSOR REF B737-800 AMM 21-51-50.
